Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 135, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 2012, 10:46 PM CDT for Lipscomb County, Texas; Beaver County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2012, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 2, 2012, 11:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 149 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:57 PM CDT | TSTM WND DMG | 2 Sw Darrouzett, TX | 4 INCH DIAMETER TREE LIMBS DOWNED. TRAINED SPOTTER ESTIMATED WINDS AT 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 2442 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932 WUUS54 KAMA 030346 SVRAMA OKC007-TXC295-030445- /O.NEW.KAMA.SV.W.0135.120603T0346Z-120603T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1046 PM CDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 1145 PM CDT * AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF KNOWLES TO 13 MILES WEST OF LIPSCOMB...OR ALONG A LINE EXTENDING FROM BEAVER TO 13 MILES WEST OF LIPSCOMB...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... KNOWLES... HIGGINS... SLAPOUT... GATE... LIPSCOMB... FOLLETT... DARROUZETT... ELMWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS WERE REPORTED IN BOOKER WITH THESE STORMS. THIS IS A DANGEROUS LINE OF STORMS...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3612 10053 3697 10052 3698 10000 3608 10000 TIME...MOT...LOC 0345Z 270DEG 25KT 3686 10042 3623 10046 $$ JC
3 follow-up statements
266 WWUS54 KAMA 030418 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1118 PM CDT SAT JUN 2 2012 OKC007-TXC295-030445- /O.CON.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/ BEAVER OK-LIPSCOMB TX- 1118 PM CDT SAT JUN 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR LIPSCOMB AND EASTERN BEAVER COUNTIES... AT 1115 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GATE TO LIPSCOMB...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF ENGLEWOOD TO LIPSCOMB...MOVING EAST AT 30 MPH. AT 1057 PM...STRONG WINDS FROM THESE STORMS WERE ESTIMATED AT 60 MPH BY A TRAINED SPOTTER 2 MILES SOUTHWEST OF DARROUZETT. THESE WINDS BROUGHT DOWN 4 INCH DIAMETER LIMBS FROM LIVE TREES DOWN. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT...FOLLETT...LIPSCOMB AND HIGGINS. DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3612 10045 3697 10032 3698 10000 3608 10000 TIME...MOT...LOC 0412Z 270DEG 25KT 3685 10009 3623 10023 $$ JC
675 WWUS54 KAMA 030441 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1141 PM CDT SAT JUN 2 2012 OKC007-030447- /O.CAN.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/ BEAVER OK- 1141 PM CDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEAVER COUNTY IS CANCELLED... AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000 TIME...MOT...LOC 0437Z 270DEG 25KT 3647 10001 3623 10001 $$ TXC295-030445- /O.CON.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/ LIPSCOMB TX- 1141 PM CDT SAT JUN 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN LIPSCOMB COUNTY... AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOLLETT TO 8 MILES NORTH OF HIGGINS...OR ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF LIPSCOMB TO 12 MILES EAST OF LIPSCOMB...MOVING EAST AT 30 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF EASTERN LIPSCOMB COUNTY. DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000 TIME...MOT...LOC 0437Z 270DEG 25KT 3647 10001 3623 10001 $$ JC
658 WWUS54 KAMA 030445 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1145 PM CDT SAT JUN 2 2012 TXC295-030455- /O.CAN.KAMA.SV.W.0135.000000T0000Z-120603T0445Z/ LIPSCOMB TX- 1145 PM CDT SAT JUN 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIPSCOMB COUNTY IS CANCELLED... AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3611 10035 3649 10021 3649 10000 3608 10000 TIME...MOT...LOC 0445Z 270DEG 25KT 3685 9980 3623 9995 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:09 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 2, 7:09 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 709 PM CDT SAT JUN 2 2012 .UPDATE... HAVE EXTENDED SVR TSTM WATCH 341 LOCALLY FOR MORE OF WRN TX PNHDL COUNTIES BASED ON LATEST RADAR TRENDS AND IN COORDINATION WITH SPC. ANDRADE && .PREV DISCUSSION... /ISSUED 606 PM CDT SAT JUN 2 2012/ AVIATION... MAIN AVIATION CONCERN THIS EVENING WILL BE ISOLATED THUNDERSTORMS. THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS OF NEW MEXICO AND A FEW WILL DEVELOP ALONG BOUNDARIES IN THE WESTERN TEXAS PANHANDLE. HAVE INCLUDED SOME VCTS WORDING FOR ALL TAF SITES THIS EVENING. EXPECT THUNDERSTORM ACTIVITY TO WANE AS SUN SETS. THEREFORE...AFTER 06Z-08Z SOUTHERLY WINDS OF 10 TO 15 KTS WITH VFR CIGS AND VISIBILITIES FORECAST UNTIL THE NEXT ROUND OF THUNDERSTORMS DEVELOPS ON SUNDAY. GARCIA PREV DISCUSSION... /ISSUED 546 PM CDT SAT JUN 2 2012/ DISCUSSION... NEXT CROP OF SHOWERS AND TSTMS CURRENTLY FORMING OVER HIGHER TERRAIN OF ERN NM AND SERN CO AND ALONG CONVECTIVE OUTFLOW BOUNDARIES IN TX PNHDL AND TX SOUTH PLAINS FROM PREVIOUS DAYS STORMS. SUFFICIENT DAYTIME HEATING AND ATMOPHSERIC INSTABILITY ALONG WITH PRESENCE OF LOW LEVEL MOISTURE AND SOME MINOR WIND SHEAR AND APPROACHING MINOR UPPER LEVEL SHORTWAVE TROF ALSO AIDED IN THE DEVELOPMENT OF THESE STORMS. EXPECT THESE STORMS TO CONTINUE THRU EVENING HOURS BEFORE COVERAGE DECREASES. HIGHEST POPS ACROSS NRN ZONES IN THE NEIGHBORHOOD OF 50 PERCENT...WITH 40 PERCENT VALUES ACROSS THE SRN ZONES. SOME STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS PRIMARY HAZARDS. LATEST SHORT RANGE MODELS ARE IN REASONABLE AGREEMENT FOR THE FIRST FEW PERIODS. HOWEVER...THEY DIFFER ON WHERE...WHEN...OR IF ANY TSTMS WILL DEVELOP. GIVEN SUFFICIENT MOISTURE...HEATING...AND INSTABILITY... DO THINK THERE WILL BE A THREAT FOR TSTMS LATER SUNDAY AFTERNOON AND EVENING JUST ABOUT ANYWHERE...MORE ISOLD ACROSS FAR WRN COUNTIES WHERE MOISTURE MAY MIX OUT COMPARED TO ERN ZONES. WEAK COLD FRONT WILL PUSH SWD THRU FCST AREA LATER SUNDAY AFTERNOON AND NIGHT. UPSLOPE LOW LEVEL FLOW PROGGED FOR EARLY PART OF NEXT WEEK. MOISTURE IS FORECAST TO REMAIN TRAPPED BENEATH UPPER LEVEL RIDGE WITH MINOR...HARD TO TIME SHORTWAVE TROFS WANDERING AROUND THE REGION. ALSO...DIFFICULT TO PINPOINT CONVECTIVE OUTFLOW BOUNDARIES OR RESIDUAL WEAK FRONTAL BOUNDARIES WILL LIKELY SERVE AS FOCI FOR SFC BASED TSTM DEVELOPMENT THROUGHTOUT THE COMING WEEK. ALL THE ABOVE IS FAIRLY TYPICAL OF EARLY TO MID JUNE AND SUPPORTS MENTION OF AT LEAST ISOLD TSTMS NEARLY EACH AFTERNOON AND NIGHT FOR MUCH OF NEXT WEEK. DECIDED TO INCLUDE SLGT CHC POPS ALL ZONES MONDAY THRU THURSDAY NIGHT. TRYING TO TARGET WHICH PARTS OF PNHDLS WILL HAVE A THREAT THIS FAR OUT IS AN EXERCISE IN PLAYING RUSSIAN ROULETTE AND WAS NOT COMFORTABLE DOING THAT. THEREFORE...USED A SHOTGUN APPROACH TO POPS FROM MON THRU THURSDAY NIGHT...WHICH CAN BE REFINED AS TIME GETS CLOSER. LATER SHIFTS MAY NEED TO CONSIDER EXTENDING LOW POPS INTO FRIDAY IF NECESSARY IF MEDIUM RANGE MODELS VERIFY. ANDRADE FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THROUGH AT LEAST THE MIDDLE OF NEXT WEEK DUE TO RECENT RAINS ALONG WITH CONTINUED CHANCES FOR MORE SHOWERS AND THUNDERSTORMS DURING THE NEXT FEW DAYS. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 2, 7:06 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 706 PM CDT SAT JUN 2 2012 OKZ001>003-TXZ001>020-031100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 706 PM CDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH POSSIBLE. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AS WELL AS THE WESTERN HALF OF THE TEXAS PANHANDLE UNTIL 11 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY AFTERNOON THROUGH THURSDAY NIGHT. SOME OF THE STORMS THAT DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THOSE DAYS... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THIS EVENING...AND THEN AGAIN LATE SUNDAY AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY AT TIMES MUCH OF NEXT WEEK. ANDRADE
In the hours before
Local storm report, Jun 2, 10:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1030 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST NW PALO DURO CANYON 34.95N 101.67W
06/02/2012 E61 MPH RANDALL TX BROADCAST MEDIA
SCHOOLNET REPORT
&&
EVENT NUMBER AMA1200493
JMGLocal storm report, Jun 2, 10:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG DUMAS 35.86N 101.97W
06/02/2012 MOORE TX EMERGENCY MNGR
TREE BRANCHES AROUND 6 TO 12 INCHES IN DIAMETER WERE
BLOWN DOWN. A LIVE TREE AROUND 12 TO 14 INCHES IN
DIAMETER WAS SPLIT IN HALF WITH HALF THE TREE LYING ON
THE GROUND. ALL DAMAGE WAS CONFINED IN A 2 BLOCK AREA.
&&
EVENT NUMBER AMA1200494
KRAUSESpecial weather statement, Jun 2, 10:36 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1036 PM CDT SAT JUN 2 2012 TXZ008-009-030430- HUTCHINSON TX-ROBERTS TX- 1036 PM CDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ROBERTS AND HUTCHINSON COUNTIES. AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES NORTHEAST OF BORGER TO THE CITY OF BORGER...MOVING EAST AT 20 MPH. GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE WITH THESE STORMS. NF
Local storm report, Jun 2, 10:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST 22 SSE CLAUDE 34.81N 101.21W
06/02/2012 E61 MPH ARMSTRONG TX BROADCAST MEDIA
SCHOOLNET REPORT
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER AMA1200493
JMGSpecial weather statement, Jun 2, 10:42 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1042 PM CDT SAT JUN 2 2012 TXZ009-010-030415- HEMPHILL TX-ROBERTS TX- 1042 PM CDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL COUNTIES. AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING EAST AT 30 MPH. ONE HALF INCH HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE. NF
Local storm report, Jun 2, 10:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG BOOKER 36.46N 100.54W
06/02/2012 LIPSCOMB TX TRAINED SPOTTER
TREES BLOWN DOWN
&&
EVENT NUMBER AMA1200495
KRAUSEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:10 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 50 min |
| Jun 2, 11:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 57 min |
| Jun 2, 11:06 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 54 min |
| Jun 3, 6:18 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.